# SDR 2002F00425

- Difficulty date: April 15, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 2,151 hours, 916 cycles
- Engine: Rroyce RB211*
- Engine time: 2,160 hours, 920 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Light
- Part number: MRFB16E02204
- Part serial: NA
- Condition: Inoperative
- Location: Right Engine
- Part time: 2,151 hours, 916 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(ORIG-CLOSED) FLIGHT 425, RT EEC INOPERATIVE LIGHT ILLUMINATED, EICAS MSG R ENG EEC DISPLAYED. MAINTENANCE REPLACED TB0001S, REFERENCE WDM 71-51-11, RAN ENGINES AT IDLE, NO RT EEC OR RT ENG LIMITER INOP LIGHT ON. OPERATIONAL CHECK NORMAL.
